# SDR A6WA201441996

- Difficulty date: September 12, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 33,206 hours, 30,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE CRACKED.
